Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

I have Gastroesophageal reflux disease (GERD) and H.pylori. What is the chances of having cancer ?

I have gastric , especially when after eat. My pain is cramp , n i suffering pain till feel dizziness . I go specialist check, have endoscopy. In scop, dr say i have GERD and h.pylori bacteria . So dr give me medication of nexium, gaviscon, and 2 type antibiotic(klacid). But seem no recover, still same situation happen. I when back see the dr, he advice me take 1 month nexium.But just few days when on, I suffer pain till non stop,is continuely especially is nite time. Until cant sleep because stomach is cramp. I meet back the dr., so the dr do ultrasound for my abdomen. But seem nothing. What should be happen?i suffering pain, is continue pain non stop. I be given another medicine, pariet 20mg, buscapon and gaviscon. but seem not work..What should happen with me??May dr give some opinion. I will be suspect stomach cancer? Latesly my dad also get stomach cancer, but when we know is too late. is already spread to his whole bone. So he pass away. My percentage should be high or not? What test i need to do??
Asked On : Wed, 23 Feb 2011
Answers:  1 Views:  452
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
You have severe acute gastritis with acid reflux.
You have not mentioned your age, but if a proper endoscopy has been done, you do not need to fear about cancer.
You need to go on a proper diet control. Avoid spices, oily food and fast food.
Eat smaller but more frequent meals. Never let your stomach be empty.
Avoid tea, coffee, alcohol and smoking totally.
Try Ganaton Total once daily and Sucrafil syrup 10ml three times per day.
Take plenty of fluids, vegetables and fruits.
Above all, don't take mental stress. Relax.
Answered: Wed, 23 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor